# SDR IPXA10561433

- Difficulty date: July 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50036
- Condition: Scratched
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOOR SUPPORT PLATE UPPER SURFACE HAS SEVERAL SCRATCHES BS 1020, LBL 3 TO LBL 22, WL 208.  R & R COVER PLATE IAW SRM 51-40-02-OG.
